# SDR SWAA2016110809485

- Difficulty date: November 4, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 87,517 hours, 67,723 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 6558206
- Condition: Failed
- Location: Air/Ground
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL GEAR RETRACTION, GEAR DID NOT RETRACT.  RAN QRH AND INDICATED A GROUND/SENSOR FAILURE.  RETURNED TO DEPARTURE.   R & R AIR GROUND SAFETY SWITCH IAW MM.
